# SDR P5CA2016121900324

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,845 hours, 19,435 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD ELEVATOR, TOP SKIN HAS A ONE INCH CRACK, PUNCTURE IN THE TOP SKIN, 31 INCHES FROM THE OB END, 4 INCHES FROM THE TRAILING EDGE. ACCOMPLISHED INTERIM REPAIR IAW PMO-T25-16-0031-03B.
